# SDR MASA2016060312732

- Difficulty date: June 3, 2016
- Submitted: June 4, 2016
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 31,362 hours, 25,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERIES.
